T Nation

Clomiphene Citrate for TRT Advice

Would like to get some feedback on how to stop T enanthate and start a trial of Clomiphene Citrate.I currently inject 40mg T enanthate twice a week.It brings my anxiety to the surface so I am going to try Clomiphene.(I have tried all other forms of T.This works the best for me except for the anxiety ) A week ago I took 25mg of clomiphene the day before an injection and I felt horrible on it for two days.I felt angry and very emotional and felt like I might have a panic attack at times so, I did not continue with it. I was suppose to take 25mg EOD. Would anyone know why this happened. Not sure if it is worth trying it again and putting myself through the mental pain again.I was thinking about taking 12.5mg of clomiphene a day and just stop taking the T enanthate cold turkey. I take clonazepame every night at bed time and occasionally during the day to take the edge off the anxiety,but I do not like to take too much clonazepame. I can not tolerate phych meds either. Advice would be helpful.

Thanks

I see you are from Canada and I know its harder to get blood work, but posting yours would help.

Do you use an AI to control estradiol ?
Betting you do not use an AI, and you are experiencing estradiol spikes with your T.
Estradiol (E2) that is high causes anxiety. Using Test, and having low to high range levels is
negated by E2 that is high.

Clomid’s known side effect include anxiety, some also believe it can increase estradiol too.

Post your blood work and read the stickies, start with this one :

PKNY, I do not use an AI. I had my E2 checked in September and it was good. 102pmol/L (range (0 -159pmol/L) After conversion it is 27.7 pg/ml. All other blood work was good as well.

1- All SERMs increase E2.

2- SERMs protect SELECTED cells from E2. Other cells are exposed to E2 levels. And for some CLOMID has strong estrogenic effects for some. The problems that you experiences are well known and seen often. That is why I recommend that clomid be avoided and nolvadex is what should be used.

3- A HPTA restart is more than using a SERM. How you approach this depends on how long one has been on TRT and what the protocol was.

4- When one hits the wall when starting TRT, the first suspicion is that there is an underlying problem with hypothyroidism and/or adrenal fatigue that does not allow the body to support the restored metabolic demands of restored T levels.

5- I think that you have started 5 threads. That is stupid. If there is no context to this post, you will not get any specific recommendations.